# SDR AALA20110321TUL06

- Difficulty date: March 21, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,290 hours, 29,386 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RIGHT TIE-DOWN TRACK STATIONS 1212 TO 1271 AT MOUNT SCREWS AND TABS.  INSTALLED NEW TIE DOWN TRACK PER AARD 51-10-00-5.
